×

Numerical methods for impulsive differential equation. (English) Zbl 1145.65317

Summary: In this paper, the asymptotical stability of the numerical methods with the constant stepsize for impulsive differential equation \[ \begin{aligned} \dot x(t) & =\alpha x, \qquad t\neq k,t >0\\ \Delta x & = \sigma x,\qquad t=k\\ x(0 & +0)=x_0,\end{aligned} \] where \(a\neq 0, \beta, x_0 \in \mathbb R, 1 + \beta \neq 0, k\in \mathbb N\), are investigated. The asymptotical stability conditions of the analytic solution of this equation and the numerical solutions are obtained. Finally, some experiments are given.

MSC:

65L05 Numerical methods for initial value problems involving ordinary differential equations

Software:

RODAS
PDF BibTeX XML Cite
Full Text: DOI

References:

[1] Bainov, D.D.; Simenov, P.S., Systems with impulse effect stability theory and applications, (1989), Ellis Horwood Limited Chichester
[2] Bainov, D.D.; Kostadinov, S.I.; van Minh, N.; Zabreiko, P.P., A topological classification of differential equations with impulse effect, Tamkang J. math., 25, 15-27, (1994) · Zbl 0805.34041
[3] Bainov, D.D.; Simenov, P.S., Systems with impulse effect, stability theory and applications, vol. 40, (1989), Ellis Horwood Limited Chichester
[4] Borisenko, S.D.; Kosolapov, V.I.; Obolenskii, Yu.A., Stability of processes under continuations and discrete disturbances, (1988), Naukova Dumka Kiev, (in Russian)
[5] Kulev, G.; Bainov, D.D., On the stability of systems with impulsive by sirect method of Lyapunov, J. math. anal. appl., 140, 324-340, (1989) · Zbl 0681.34042
[6] Bainov, D.D.; Kulev, G., Application of lyapunov’s functions to the investigation of global stability of solutions of system with impulses, Appl. anal., 26, 1, 255-270, (1988) · Zbl 0634.34040
[7] Randelovic, B.M.; Stefanovic, L.V.; Dankovic, B.M., Numerical solution of impulsive differential equations, Facta univ. ser. math. inform., 15, 101-111, (2000) · Zbl 1052.65063
[8] Butcher, J.C., The numerical analysis of ordinary differential equations: runge – kutta methods, (1987), Wiley New York · Zbl 0616.65072
[9] Dekker, K.; Verwer, J.G., Stability of runge – kutta methods for stiff nonlinear differential equations, (1984), North-Holland Amsterdam · Zbl 0571.65057
[10] Jianhua, Shen, New maximum principles for first-order impulsive boundary value problems, Appl. math. lett., 16, 105-112, (2003) · Zbl 1027.34033
[11] Hairer, E.; Nøsett, S.P.; Wanner, G., Solving ordinary differential equations II, stiff and differential algebraic problems, (1993), Springer New York
[12] Akhmetov, M.U.; Zafer, A., Successive approximation method for quasilinear impulsive differential equations with control, Appl. math. lett., 13, 99-105, (2000) · Zbl 1125.93349
[13] Lambert, J.D., Computational methods in ordinary differential equations, (1972), John Wiley London · Zbl 0258.65069
[14] Lakshmikantham, V.; Bainov, D.D.; Simenov, P.S., Theory of impulsive differential equations, (1989), World Scientific Singapore, New Jersey, London, Hong Kong, p. 273
[15] dâââOnofrio, Alberto, On pulse vaccination strategy in the SIR epidemic model with vertical transmission, Appl. math. lett., 18, 729-732, (2005) · Zbl 1064.92041
[16] Nieto, J.J., Impulsive resonance periodic problems of first order, Appl. math. lett., 15, 489-493, (2002) · Zbl 1022.34025
[17] Samoilenko, A.M.; Perestyuk, N.A., Differential equations with impulse effect, (1987), Visca Skola Kiev, p. 286 (in Russian) · Zbl 0837.34003
[18] Song, M.H.; Yang, Z.W.; Liu, M.Z., Stability of \(\theta\)-methods for advanced differential equations with piecewise continuous arguments, J. comput. math. appl., 49, 1295-1301, (2005) · Zbl 1082.65078
[19] Xu, X.Y.; Li, J.K.; Xu, G.L., Introduction to padè approximation, (1990), Shanghai Scientific & Technical Publishers, pp. 24-33 (in Chinese)
[20] Fu, X.L.; Yan, B.Q., Introduction to the impulsive differential system, (2005), Scientific Publishers, pp. 1-33 (in Chinese)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.